Volume 15,Issue 4,1995 Table of Contents

Other Issues:  


A H?rmander Multiplier Theorem on Besov Spaces
  Fan Dashan and Xu Zengfu
  1995,15(4):477-484 [Abstract(1530)]  [View PDF]
A Few Constructions of Generalized Rational Splines
  Tan Jieqing and Zhu Gongqin
  1995,15(4):485-498 [Abstract(1939)]  [View PDF]
Global Convergence of the Variable Metric Algorithmswith a Generalized Wolfe Linesearch
  Liu Guanghui,Han Jiye and Xu Zhongling
  1995,15(4):499-508 [Abstract(1639)]  [View PDF]
The Invariant Characters of one Class of Measure-valuedBranching Processes
  Wang Yongjin
  1995,15(4):509-516 [Abstract(1589)]  [View PDF]
Concerning Weighted Stirling-type Pairs
  Leetsch C. Hsu and Yu Hongquan
  1995,15(4):517-518 [Abstract(2048)]  [View PDF]
On Subsequential Limit Points of A Sequence of Iteraters
  Liu Zeqing
  1995,15(4):519-523 [Abstract(1583)]  [View PDF]
  1995,15(4):524 [Abstract(1627)]  [View PDF]
Some Nonlinear Integral Inequalities
  Hu Shigeng and Huang Zhenghai
  1995,15(4):525-532 [Abstract(1664)]  [View PDF]
On Properties of the Operato ─(▽—ia)2+Ⅴ(Ⅰ)
  Yu Kaiqi and Ma Jipu
  1995,15(4):533-539 [Abstract(1725)]  [View PDF]
  1995,15(4):540 [Abstract(1390)]  [View PDF]
Continuous Maps on the Cantor Set
  Gu Rongbao
  1995,15(4):541-545 [Abstract(1695)]  [View PDF]
The Proof of Two Conjectures of Curran
  Ban Guining,Yu Shuxia and Ban Guilin
  1995,15(4):546-548 [Abstract(1541)]  [View PDF]
On the Laplacian Spectrum on the p-forms on on the Product Riemannian Manifolds
  Qu Chengqin
  1995,15(4):549-557 [Abstract(1766)]  [View PDF]
  1995,15(4):558 [Abstract(1340)]  [View PDF]
The Boundedness of BMO Concerning H-L Maximal Operator on Spaces of Homogeneous Type
  Wang Jie
  1995,15(4):559-562 [Abstract(2295)]  [View PDF]
Weighted Interpolation of Operators on Homogeneous Type Spaces with Application
  Liu Lanzhe
  1995,15(4):563-566 [Abstract(1909)]  [View PDF]
Convergence of Weighted Sums of Dependent Random Variables
  1995,15(4):567-573 [Abstract(1590)]  [View PDF]
Some Results on Indistinguishable Stability
  Ying Mingsheng
  1995,15(4):574-576 [Abstract(1720)]  [View PDF]
On the Linear Combination of Bernstein Polynomia1s
  Xie Linsen
  1995,15(4):577-582 [Abstract(1686)]  [View PDF]
Bloch Functions in Hardy Space
  Wulan Hasi
  1995,15(4):583-586 [Abstract(1585)]  [View PDF]
A ClaSSification of Solvable Symmetric Graphs of Order 6p
  Wang Ruji
  1995,15(4):587-598 [Abstract(1537)]  [View PDF]
On Number of Sohtions of Congruence Σsum from j=1 to n ajxjdj≡b(mod pl
  Sun Qi
  1995,15(4):599-601 [Abstract(1746)]  [View PDF]
On 2-Nilpotent Algebras and Extern-Deriver
  Lu Yeguang
  1995,15(4):602-604 [Abstract(1563)]  [View PDF]
Oscillation Criteria for Second Order Nonlinear Differential Equations
  Shao Xiaohuang,Chen Wendeng and Yu Yuanhong
  1995,15(4):605-610 [Abstract(1987)]  [View PDF]
Asymptoic Behavior and Oscillations of First Order Neutral Functional Differential Equations
  Wang Qiru
  1995,15(4):611-616 [Abstract(1801)]  [View PDF]
A Zero-Dimensional Method for Mechanical Geomery Theorm Proving
  Wu Jinzhao
  1995,15(4):617-622 [Abstract(1616)]  [View PDF]
A Note On Jain′s Implicit Method
  Han Bo and Zhang Gangliang
  1995,15(4):623-627 [Abstract(1573)]  [View PDF]
  1995,15(4):628 [Abstract(1423)]  [View PDF]
  1995,15(4):629-630 [Abstract(1358)]  [View PDF]
The Maximal Rational Extension of Torsionfree Artinian Ring Is Quasi-Frobenius
  Wu Chengwei
  1995,15(4):631-632 [Abstract(1534)]  [View PDF]